# SDR A6WA202304018621

- Difficulty date: April 1, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,125 hours, 36,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145
- Part serial: NSN
- Condition: Corroded
- Part time: 38,125 hours, 36,944 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON CABIN FLOOR SILL RH AT FS484.00+2 TO FS484.00 +5 AND RBL 42.   AIRCRAFT REMOVED FROM SERVICE.   BLENDED 4 AREAS OF CORROSION ON FLOOR SILL RH AT FS484.00+2 TO FS484.00+9 AND RBL 42.  P10-L=1.200IN X W=0.800IN X D=0.003 P11-L=2.00IN X W=1.00IN X D=0.006 P12-L=1.100IN X W=1.000IN X D=0.006 P13-L=1.350IN X W=1.100IN X D=0.002   ORIGINAL THICKNESS 00.80 REMAINING THICKNESS .078 MATERIAL  LOSS .002.  PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE  FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA#  AWAC-CRJ253-01983 DATE 5/31/2023 REV A. WORK PERFORMED UNDER AERSALE WORK ORDER 003911 CARD NO.20163, TT: 38,125:30 TC: 36,944
